Visit My Etsy Shop

Sunday, April 6, 2014

Beautiful swap and wrong meds????

Happy Sunday everyone.
Hop you are having a blessed day.

Our ETSY Team did a spring sway and I wanted to share what I got from my partner Donna.


It is hand painted onto wood. I have it hanging in my craft area. I so love the saltbox houses and those cute little sheep.  

Donna has a wonderful ETSY shop Countryside Cottage Prims and Folkart 

You should go see her things!

As for me.....I have been battling a sinus infection. Finally went last Tuesday to the doctor for antibiotics. She gave me amoxicillion like I asked for and told her I CANT take Augmentin. 
Well from the moment I took the first pill my nausea, stomach cramps, severe diarrhea, and finally vomiting by Friday morning. I knew something was wrong.

Got in to see another doctor. The amoxicillion she gave me also had Augmentin in it!! That doctor was mad and so was I.

Today I am finally feeling a little bit normal. 
BEWARE!!! From now on I am looking up every medication and the mgs before I take it. The bottle said 875mg amoxicillion. SO I assumed it was ok.

The new doctor said that is the one that has augmentin in it. UGH!! 

Its been some painful days, but my Lord has helped me along the way. He is so great that way.
Monday I am calling to let the other doctor know what she did and to put in my chart no augmentin.

Wrong meds can be a deadly and scarey thing.

1 comment:

  1. Scary, hope you feel better real soon. I still have drippy sinus' and don't think my sinus infection is completely gone either.

    ReplyDelete